MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469890160
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable high elecsys troponin t gen 5 result from the cobas e 801 analytical unit for one patient.There were three samples collected.The first sample result was 8 ng/l.The questionable results were on the second sample: the initial result for the second sample was 18 ng/l, and the repeat result was 9 ng/l.The sample was repeated after the doctor questioned the initial results.The third sample result was 8 ng/l.The lower results were believed to be correct.
 
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).A field service engineer (fse) performed a liquid flow path cleaning, cleaned the sipper flow for the sippers, checked all adjustments, and flushed the sippers' syringes.For verification, the fse ran a precision check for troponin t, which passed.The investigation is ongoing.
 
Additional Manufacturer Narrative
Qc was acceptable.No relevant instrument alarms occurred.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TROPONIN T GEN 5
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24608105
Report Number1823260-2026-00926
Device Sequence Number15911122
Product Code MMI
UDI-Device Identifier07613336158982
UDI-Public07613336158982
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08469890160
Device Lot Number882496
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale